Journal of Fourier Analysis and Applications

, Volume 11, Issue 1, pp 107–124

A Class of Self-Affine Sets and Self-Affine Measures

Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhauser Boston 2005

Authors and Affiliations

  1. 1.Department of Mathematical Sciences, Tsinghua University, Beijing, 100084P.R. China
  2. 2.School of Mathematics, Georgia Institute of Technology, Atlanta, GA 30332USA

Personalised recommendations